# SDR ASAA2019120961525

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 16,882 hours, 5,455 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB AMBER "ZONE TEMP " LIGHT COMES ON WITH MC RECALL, LT EXTINGUISHES WITH MC RESET. GROUNDED - YES. T/S PER B737-900 FIM 21-62 TASK 801. PERFORMED TEMP CNTL BITE PASSED CONT CABIN AMBER "ZONE TEMP" LIGHT NO LONGER ILLUMINATES ON RECALL.
